# SDR COMA9760209

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND PITOT HEAT, AOA HEAT, AND STATIC HEAT CAUTION MESSAGE ON EICAS.  RESET SYSTEM CIRCUIT BREAKERS.  SYSTEM TEST NORMAL.
